A fixed point theorem for discontinuous functions

P.J.J. Herings, G. van der Laan, A.J.J. Talman, Z.F. Yang

Research output: Contribution to journalArticleScientificpeer-review

270 Downloads (Pure)
Original languageEnglish
Pages (from-to)89-93
JournalOperations Research Letters
Volume36
Issue number1
Publication statusPublished - 2008

Cite this

Herings, P. J. J., van der Laan, G., Talman, A. J. J., & Yang, Z. F. (2008). A fixed point theorem for discontinuous functions. Operations Research Letters, 36(1), 89-93.
Herings, P.J.J. ; van der Laan, G. ; Talman, A.J.J. ; Yang, Z.F. / A fixed point theorem for discontinuous functions. In: Operations Research Letters. 2008 ; Vol. 36, No. 1. pp. 89-93.
@article{c0fd7fa827994aa79acd635050e5a59f,
title = "A fixed point theorem for discontinuous functions",
author = "P.J.J. Herings and {van der Laan}, G. and A.J.J. Talman and Z.F. Yang",
note = "Appeared earlier as CentER DP 2005-04",
year = "2008",
language = "English",
volume = "36",
pages = "89--93",
journal = "Operations Research Letters",
issn = "0167-6377",
publisher = "Elsevier",
number = "1",

}

Herings, PJJ, van der Laan, G, Talman, AJJ & Yang, ZF 2008, 'A fixed point theorem for discontinuous functions', Operations Research Letters, vol. 36, no. 1, pp. 89-93.

A fixed point theorem for discontinuous functions. / Herings, P.J.J.; van der Laan, G.; Talman, A.J.J.; Yang, Z.F.

In: Operations Research Letters, Vol. 36, No. 1, 2008, p. 89-93.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A fixed point theorem for discontinuous functions

AU - Herings, P.J.J.

AU - van der Laan, G.

AU - Talman, A.J.J.

AU - Yang, Z.F.

N1 - Appeared earlier as CentER DP 2005-04

PY - 2008

Y1 - 2008

M3 - Article

VL - 36

SP - 89

EP - 93

JO - Operations Research Letters

JF - Operations Research Letters

SN - 0167-6377

IS - 1

ER -

Herings PJJ, van der Laan G, Talman AJJ, Yang ZF. A fixed point theorem for discontinuous functions. Operations Research Letters. 2008;36(1):89-93.